# SDR 2003F00037

- Difficulty date: November 1, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N11FQ
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: P401002
- Condition: Dirty
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT 6000 FEET, R-1 DOOR OPEN ANNUNCIATOR LIGHT ILLUMINATED.  NO PRESSURIZATION LEAKS.  NO AIR LEAKS.  RETURNED TO PUJ FOR EVALUATION.  MEL'D INDICATION PER MEL 52-7.  PERFORMED OVERWEIGHT INSPECTION.  CLEANED SWITCH, OPERATIONAL CHECK GOOD IAW MM 52-07-00.  (M)
